Intravascular hemolysis following low dose daily rifampin

Cindy E Neunert, Geeta S. Paranjape, Scott Cameron, Zora R. Rogers

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We report two pediatric patients with rifampin-induced hemolysis following treatment with low daily dose rifampin for methicillin-resistant Staphylococcus aureus (MRSA). With the increased use of rifampin to treat MRSA, physicians should be aware that patients receiving rifampin therapy are at risk for hemolysis, even at low daily doses.

Original languageEnglish (US)
Pages (from-to)821-823
Number of pages3
JournalPediatric Blood and Cancer
Volume51
Issue number6
DOIs
Publication statusPublished - Dec 1 2008

    Fingerprint

Keywords

  • Anemia
  • Hemolysis
  • Rifampin

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Hematology
  • Oncology

Cite this

Neunert, C. E., Paranjape, G. S., Cameron, S., & Rogers, Z. R. (2008). Intravascular hemolysis following low dose daily rifampin. Pediatric Blood and Cancer, 51(6), 821-823. https://doi.org/10.1002/pbc.21709